# SDR AALA201909309004

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 62,603 hours, 23,487 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145510
- Part serial: 2305
- Condition: Faulty
- Location: Cabin
- Part time: 56,233 hours, 21,289 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS EMERGENCY LIGHT SYS TEST AT PTP PANEL FAULTS 14WL EPSU. MAINTENANCE REPLACED EPSU & BAT 14WL IAW AMM 33-51-38. OPS CHECK OK.
